Paralief Hot Lemon Drink 600mg sachets contain Paracetamol which helps to relieve symptoms of colds, flu and pain. Just add to hot water to make a soothing lemon flavoured drink.
Paralief Hot Lemon offers fast, effective relief from:
- Aches & Pains
- Menstrual Pain
- Pour one sachet of power into a mug and fill with hot, but not boiling, water.
- Stir until dissolved.
- Can be sweetened to taste.
DOSAGE: For oral use only.
Adults (including the elderly and children aged 12 years and over): 1 sachet every 4 hours.Do not take more than 4 sachets in 24 hours.
NOT SUITABLE FOR CHILDREN UNDER 12 YEARS.
DO NOT TAKE WITH OTHER PARACETAMOL PRODUCTS.
For professional advice on medicines, always consult your pharmacist.
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.
IMPORTANT INFORMATION ABOUT PARALIEF HOT LEMON DRINK
- Each sachet contains Paracetamol 600mg. Do not take with other medicines that also contain Paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
- If you have liver or kidney disease, talk to your doctor before taking Paracetamol.
- Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
- Please consult your doctor or pharmacist before use if you are pregnant, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.
- Do not take for longer than 3 days without condulting your doctor or pharamcist.